Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS Quad Cities, IA

June 28, 2015Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 28, 2015, 5:29 PM CDT for Clark County, Scotland County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2015, 5:29 PM CDT (22:29 UTC)
Expired
Jun 28, 2015, 6:15 PM CDT
In force
46 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 171 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 3:03 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WUUS53 KDVN 282229
SVRDVN
MOC045-199-282315-
/O.NEW.KDVN.SV.W.0077.150628T2229Z-150628T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
  NORTHWESTERN CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 615 PM CDT

* AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTRIL...OR
  9 MILES NORTHEAST OF MEMPHIS...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WYACONDA...LURAY...GRANGER...ARBELA...AZEN...PROSPECT GROVE...
  ETNA...BROCK...ASHTON...CHAMBERSBURG AND HEATH MEMORIAL
  CONSERVATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.

LAT...LON 4033 9193 4056 9219 4060 9213 4061 9194
      4049 9172
TIME...MOT...LOC 2229Z 320DEG 22KT 4056 9204 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

UTTECH
3 follow-up statements
209 
WWUS53 KDVN 282248
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
548 PM CDT SUN JUN 28 2015

MOC045-199-282315-
/O.CON.KDVN.SV.W.0077.000000T0000Z-150628T2315Z/
SCOTLAND MO-CLARK MO-
548 PM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN SCOTLAND AND WEST CENTRAL CLARK COUNTIES...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANGER...OR
11 MILES EAST OF MEMPHIS...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WYACONDA...LURAY...GRANGER...ARBELA...PROSPECT GROVE...ETNA AND
ASHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4048 9210 4054 9205 4056 9194 4045 9177
      4033 9193
TIME...MOT...LOC 2247Z 320DEG 22KT 4047 9195 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

UTTECH
785 
WWUS53 KDVN 282300
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SUN JUN 28 2015

MOC045-199-282315-
/O.CON.KDVN.SV.W.0077.000000T0000Z-150628T2315Z/
SCOTLAND MO-CLARK MO-
600 PM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL SCOTLAND AND WEST CENTRAL CLARK COUNTIES...

AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WYACONDA...OR
8 MILES WEST OF KAHOKA...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WYACONDA...LURAY...GRANGER...ARBELA AND ETNA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4046 9208 4050 9204 4050 9194 4042 9182
      4033 9193
TIME...MOT...LOC 2259Z 320DEG 22KT 4041 9188 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

UTTECH
898 
WWUS53 KDVN 282308
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
608 PM CDT SUN JUN 28 2015

MOC045-199-282317-
/O.EXP.KDVN.SV.W.0077.000000T0000Z-150628T2315Z/
SCOTLAND MO-CLARK MO-
608 PM CDT SUN JUN 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTLAND AND WEST
CENTRAL CLARK COUNTIES WILL EXPIRE AT 615 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4046 9208 4050 9204 4050 9194 4042 9182
      4033 9193
TIME...MOT...LOC 2304Z 320DEG 22KT 4041 9188 

$$

UTTECH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:34 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 28, 3:34 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 PM CDT SUN JUN 28 2015

.SYNOPSIS...
ISSUED AT 330 PM CDT SUN JUN 28 2015

UPPER LEVEL VORT MAX OVER FAR SE MN/SW WI...EMBEDDED IN THE LARGER
CYCLONIC MID LEVEL FLOW...WAS TRIGGERING WIDESPREAD SHOWERS AND A
FEW THUNDERSTORMS OVER MAINLY THE WESTERN HALF OF THE FORECAST AREA.
AT THE SURFACE...A LOW PRESSURE CENTER WAS CENTERED JUST NORTH OF
DSM WITH MSAS DATA SHOWING INCREASING PRESSURE FALLS FOCUSING ON
NORTHEAST MO. SHOWERS AND THUNDERSTORMS WERE MAINLY ELEVATED IN A
WARM ADVECTION REGIME AHEAD OF THE 850 MB LOW. THE CLOUDS AND RAIN
WAS HOLDING TEMPERATURES IN THE 70S...WHILE NOT FAR TO THE
WEST...MUCH OF CENTRAL AND WESTERN IA AND NW MO WERE SOARING WELL
INTO THE 80S.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 330 PM CDT SUN JUN 28 2015

MAIN CONCERNS ARE POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO
EARLY EVENING..AND THEN POSSIBLE FOG LATE TONIGHT. THE DIFFERENTIAL
HEATING AXIS OVER SE IA INTO NE MO WILL BE THE ZONE TO WATCH THROUGH
THE REST OF THE AFTERNOON. WINDS BACKING TO THE SE AHEAD OF THE
ADVANCING SURFACE LOW AND BUILDING SBCAPES PUSHING 2000 J/KG WITH
BULK SHEAR POSSIBLY AS HIGH AS 40 TO 45 KTS MAY RESULT IN A FEW
SUPERCELLS OVER OUR SE IA...NE MO AND ADJACENT W CENTRAL FORECAST
AREA...WHERE A TORNADO WATCH WAS JUST ISSUED. A SECONDARY ISSUE WILL
BE THE STRENGTH OF STORMS AHEAD OF A SECONDARY SHORTWAVE NEAR THE
KMSP AREA THAT COULD BE STRONG ENOUGH TO LEAD TO A HAIL THREAT
FURTHER NORTH THIS EVENING...SOMEWHAT DEPENDING ON HOW MUCH MUCAPE
CAN BUILD OVER THE NEXT COUPLE HOURS.

OVERNIGHT...THE SURFACE LOW ADVANCES E-SE TO EAST CENTRAL IL BY 12Z
MONDAY MORNING...LEAVING A WEAK TROUGH AXIS WITH ENOUGH CONVERGENCE
AND LINGERING LOW LEVEL MOISTURE FOR POTENTIAL LOW CLOUDS AND FOG.
HAVE GONE WITH PATCHY FOG WORDING FOR NOW IN THE FEW HOURS LEADING
UP TO SUNRISE. THIS COULD END UP BEING A DENSE FOG EVENT...BUT THIS
IS SOMEWHAT CONDITIONAL ON TRENDS WITH SHOWERS AND THUNDERSTORMS
THAT WILL BE POSSIBLE OVER ESPECIALLY THE EAST AND NORTHEAST WELL
PAST MIDNIGHT. THE MAIN THREAT FROM ANY OVERNIGHT STORMS WOULD BE
MAINLY BRIEF HEAVY RAINFALL BASED ON THE MORE STABLE MID LEVEL LAPSE
RATES.

.LONG TERM...(MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 330 PM CDT SUN JUN 28 2015

MONDAY AND TUESDAY...AT LEAST SOME PATCHY FOG THROUGH 14Z...AND ANY
LINGERING WRAP AROUND SHOWERS AROUND DEPARTING CYCLONE ACRS WEST
CENTRAL INDIANA SHOULD MOVE OUT BY MID MORNING. THEN EYES TURN
TOWARD THE NEXT NORTHWEST FLOW WAVE DROPPING DOWN OUT OF CANADA AND
ACRS THE UPPER MS RVR VALLEY LATE IN THE DAY. COMBINED WITH DIURNAL
INSTABILITY BUILD/HEATING EXPECT ISOLATED TO WDLY SCTRD SHOWERS AND
THUNDERSTORMS TO POP AS THE AFTERNOON PROGRESSES...BUT COVERAGE WILL
BE HIGHER TO THE NORTH ACRS NORTHEASTERN IA...MN INTO WI. MORE
WIDESPREAD SVR STORM THREAT TO THE NORTH AS WELL...BUT THERE STILL
MAY BE A CHANCE FOR A HAILER EVEN IN THE DVN CWA MON AFTERNOON-EARLY
EVENING. SEVERAL 12Z RUN MODELS SUGGEST A TEMPORARY DECREASE IN ANY
CONVECTION BY MID EVENING WITH LOSS OF HEATING...THEN A WING OF
SCTRD SHOWERS AND SOME EMBEDDED THUNDER TO ROTATE DOWN OUT OF
MN/WEST WI AND INTO THE DVN CWA LATE MON NIGHT INTO TUE MORNING WITH
THE MAIN VORT MAX ALOFT. AFTER THIS WAVE EXITS TO THE SOUTHEAST...
THE REST OF TUE MAY BE MAINLY DRY AND WARM WITH NEAR NORMAL HIGHS.

WEDNESDAY THROUGH NEXT FRIDAY...THE 12Z RUN GFS AND ECMWF HAVE COME
CLOSER IN AGREEMENT OF SUGGESTING ENOUGH OF A SOUTHWEST FLUX BY
WESTERN GRT LKS RIDGING TO DEFLECT MUCH OF THE NEXT OVERRUNNING
PRECIP EVENT IN PERSISTENT NORTHWEST FLOW OFF JUST TO THE WEST AND
SOUTH OF THE CWA WED INTO AT LEAST MIDDAY THU. WILL TRIM POPS
ACCORDINGLY. ONGOING WAVE TRAIN IN THE STEERING NORTHWESTERLIES
ALOFT WILL STILL LOOK TO SHUTTLE ANOTHER VORT MAX DOWN ACRS THE
REGION LATER THU NIGHT AND INTO FRI FOR A MORE DEFINED PRECIP CHC
WINDOW TOWARD THE END OF THE WEEK. IF UPPER LOW STALLS OUT OVERHEAD
FOR A BIT LIKE THE GFS IS ADVERTISING...FRI MAY BE A WET DAY.

NEXT SATURDAY AND SUNDAY...BOTH THE 12Z GFS AND ESPECIALLY THE 12Z
ECMWF PROPAGATE THE UPPER LOW/TROF EASTWARD IN TIME FOR A WAKE
SUBSIDENCE REGIME FOR THE 4TH OF JULY. THAT COULD LEAD TO AN IDEAL
MOSTLY SUNNY DAY WITH HIGHS IN THE LOWER 80S...AS WELL AS A DRY
EVENING. THE NEXT WAVE EMBEDDED IN THE INCREASINGLY MORE DOMINANT
WESTERLIES SHIFTING NORTH ALONG THE U.S./CANADIAN BORDER WITH THE
UPPER JET...WILL LOOK TO DIG SOME ACRS THE UPPER MIDWEST LATE IN THE
WEEKEND. RETURN FLOW AHEAD OF THIS FEATURE COULD MAKE FOR A VERY
WARM SUNDAY...ALONG WITH SPOTTY AIR MASS TYPE THUNDERSTORMS IN THE
AFTERNOON AND EVENING. MORE FRONTALLY FORCED BAND OF STORMS WOULD
LOOK TO HOLD OFF UNTIL LATE SUNDAY NIGHT OR NEXT MONDAY WITH THIS
LATEST SOLUTIONS ADVERTISED BY THE MEDIUM RANGE MODEL RUNS/MREF.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1248 PM CDT SUN JUN 28 2015

AN UPPER LEVEL DISTURBANCE AND WEAK SURFACE LOW MIGRATING THROUGH
THE REGION THIS AFTERNOON WILL SPREAD THUNDERSTORMS ACROSS THE
AREA. THESE STORMS WILL BE MAINLY THROUGH MID AFTERNOON AT CID AND
BRL...AND PERSIST UNTIL EVENING AT MLI AND BRL. WEAK WIND FIELDS
AND LINGERING LOW LEVEL MOISTURE FALLOWING THE PASSAGE OF THE LOW
TONIGHT WILL LIKELY LEAD TO WIDESPREAD MVFR IF NOT IFR
CONDITIONS. CONFIDENCE IS LOW AT THIS TIME WITH THESE TRENDS...BUT
HIGH ENOUGH TO WARRANT PERIODS OF IFR IN TEMPO GROUPS DUE TO FOG
AND LOW CLOUDS AT ALL SITES AROUND SUNRISE MONDAY. CONDITIONS
SHOULD THEN IMPROVE TO AT LEAST MVFR BY MID MORNING.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...SHEETS
SHORT TERM...SHEETS
LONG TERM...12
AVIATION...SHEETS
Hazardous weather outlook, Jun 28, 12:57 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1257 PM CDT SUN JUN 28 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-291800-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1257 PM CDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS AFTERNOON
INTO EARLY THIS EVENING. THE MAIN THREAT IS CLOUD TO GROUND
LIGHTNING. THERE IS A LOW POTENTIAL FOR SEVERE STORMS...MAINLY
OVER SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI FROM AROUND 2 PM TO
7 PM. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND...LARGE
HAIL AND LOCALLY HEAVY DOWNPOURS. AN ISOLATED TORNADO IS POSSIBLE.
THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY FOR THE OUTLOOK AREA SOUTHWEST OF A LINE FROM
MANCHESTER IOWA TO KEWANEE ILLINOIS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE PERIODIC CHANCES FOR STORMS DURING THE WEEK. THE
POTENTIAL FOR SEVERE WEATHER AND ORGANIZED HEAVY RAINFALL WITH
ANY OF THESE STORMS APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

DLS

In the hours before

Local storm report, Jun 28, 4:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
453 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     FUNNEL CLOUD     2 ENE MILTON            40.68N 92.13W
06/28/2015                   VAN BUREN          IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Jun 28, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TORNADO          MILTON                  40.67N 92.16W
06/28/2015                   VAN BUREN          IA   LAW ENFORCEMENT

            2 BRIEF TORNADO TOUCHDOWNS NEAR TOWN...QUICKLY LIFTED.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 4:47 PM CDTSevere Thunderstorm WarningDVNClark, Scotland43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.